MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETTF2828C70E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A heli-fx endoanchoring system and an endurant ii stent graft cuff were used in the endovascular treatment of a type ia endoleak of the patient.The patient previously had an anuerx stent graft system implanted for the endovascular treatment of an abdominal aortic aneurysm approximately eight and a half years previously.It was reported that approximately a year and a half post the intervention procedure that patient presented emergently.A slight in crease in the aneurysm was identified (76mm to 84mm); with evidence of a type ia endoleak.The patient has decided to forgo treatment due to overall medical condition measure and was discharged from hospital and transferred to an inpatient hospice.The cause of the event is unknown.No additional clinical sequelae were reported and the patient will be monitored.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information received: it was reported that the type ia endoleak was assessed as possibly related to the stent graft.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II EXTENSION CUFF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7933155
Report Number2953200-2018-01390
Device Sequence Number13645581
Product Code MIH
UDI-Device Identifier00613994991492
UDI-Public00613994991492
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2018
Device Model NumberETTF2828C70E
Device Catalogue NumberETTF2828C70E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer12/11/2018
03/13/2019
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date12/12/2018
03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR
Patient Weight72